MathSciNet Relay Station
MathSciNet bibliographic data
MR744323 (85f:14043) 14J40 (14J26)
Lange, Herbert Higher secant varieties of curves and the theorem of Nagata on ruled surfaces. Manuscripta Math. 47 (1984), no. 1-3, 263–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement